Okay so its not just me. I had similiar stuff like that *after* treatment and especially when on the blood thinners. I could "see" my pulse and it felt like my eyes bulged with each beat, very unnerving, Dr. Dake didnt seem to know much about it, but perhaps my description was inadequate. Those blood thinners had me feeling weird the whole time I was on them, I still get that every now and again, *especially* if adrenaline is surging or am in a stressful situation. Since its not observable, and infrequent (now), just thought it was due to temp blood pressure spike (which is usually low end of norm). Wish I had more than that for ya, but do know exactly what you are talking about, and it is noticeable regardless of eyes open/shut. Sometimes it is scary but since it (logically) seems tied in with the pulse, I dont know how that might dovetail with changed flow on the venous side.
RRMS Dx'd 2007, first episode 2004. Bilateral stent placement, 3 on left, 1 stent on right, at Stanford August 2009. Watch my operation video: http://www.youtube.com/watch?v=cwc6QlLVtko
, Virtually symptom free since, no relap